NLM Logo

Dyskinesia, Drug-Induced MeSH Descriptor Data 2022


MeSH Heading
Dyskinesia, Drug-Induced
Tree Number(s)
C10.228.662.262.500
C10.597.350.275
C10.720.312
C23.888.592.350.275
C25.100.750
C25.723.705.200
Unique ID
D004409
RDF Unique Identifier
http://id.nlm.nih.gov/mesh/D004409
Annotation
do not confuse with AKATHISIA, DRUG-INDUCED
Scope Note
Abnormal movements, including HYPERKINESIS; HYPOKINESIA; TREMOR; and DYSTONIA, associated with the use of certain medications or drugs. Muscles of the face, trunk, neck, and extremities are most commonly affected. Tardive dyskinesia refers to abnormal hyperkinetic movements of the muscles of the face, tongue, and neck associated with the use of neuroleptic agents (see ANTIPSYCHOTIC AGENTS). (Adams et al., Principles of Neurology, 6th ed, p1199)
Entry Version
DYSKINESIA DRUG IND
Entry Term(s)
Dyskinesia, Medication-Induced
Medication-Induced Dyskinesia
NLM Classification #
WL 390
Previous Indexing
Movement Disorders (1966-1976)
See Also
Akathisia, Drug-Induced
Public MeSH Note
77
History Note
77
Date Established
1977/01/01
Date of Entry
1976/05/19
Revision Date
2016/01/20
Dyskinesia, Drug-Induced Preferred
Dyskinesia, Medication-Induced Narrower
page delivered in 0.179s